# SDR ASAA2015112813984

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,367 hours, 9,379 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005425
- Condition: Failed
- Location: Nr 1
- Part time: 21,563 hours, 6,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT VTK ANNUNCIATED ON LT ND.  ACFT GROUNDED.  REPLACED NR 1 FMC IAW MM 34-61-02-400-801.  OPS CHECK GOOD.  LAND VERIFY TESTS PASS REF MM 22-00-01.  HGS OPS CHECK GOOD, REF MM 34-36-00. LOWER MP PLACARD SCREW CAT IIIA AUTOLAND & HGS.  LOWER MP STATUS CAT IIIA AUTOLAND & HGS.
